# SDR SWIA201023826

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 30,755 hours, 45,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 5815)  CLEANED AND LUBED OVER CENTER CAM.
